# SDR CALA9701564

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER SIDE OF LT WING UPPER SPAR CAP, AFT SPAR TWELVE INCHES OUTBOARD OF NR 2 SPOILER ACTUATOR MOUNT CASTING.  THE UPPER WING PANEL WAS REMOVED, THE CORROSION WAS REMOVED AND THE PANEL WAS REINSTALLED IAW SRM 51-30-02 AND 51-10-03.
